# SDR QXEA200603313

- Difficulty date: December 9, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 12,540 hours, 9,018 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 - EXTERNAL GALLEY SERVICE DOOR SURROUND, STATION FS 319.00, TOP 3 STOP FITTINGS HAVE WEAR MARKS FROM THE DOOR.  REPAIRED IAW REO 670-53-21-238.
